MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1412140-J
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 9 month post-operative ct showed the presence of a type 1b endoleak at the right iliac.A re-intervention was performed to implant an ovation iliac limb extension extending the seal into the right common iliac artery, successfully resolving the endoleak.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the description of the event and provided medical records, clinical assessment confirmed the reported event of the type 1b endoleak from the right iliac limb and the secondary procedure.Additionally, clinical assessment identified a type ii endoleak at the ima from the 1 month post implant review, contrast pool behind collar from a lumbar artery superior to sealing ring from the 7 month post implant review, and persistent el2-ima, persistent contrast pool behind collar from the 9 month post implant; post secondary repair review.The most likely cause of the type ib endoleak was significant calcium in the rcia.The type ii endoleak was most likely due to the patent ima.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa 95403
MDR Report Key6542827
Report Number3008011247-2017-00205
Device Sequence Number18865480
Product Code MIH
UDI-Device IdentifierM701TVIL1412140J1
UDI-Public+M701TVIL1412140J1/$$3190428FS10081549W
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2019
Device Model NumberTV-IL1412140-J
Device Catalogue NumberTV-IL1412140-J
Device Lot NumberFS100815-49
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2017
Supplement Date Received by Manufacturer05/22/2017
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR